Hail, Sheridan
- When
- June 23, 6:35 PM MST
- Where
- Sheridan County, Gordon
- Measured
- 0.88 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 42.800, -102.200
6 hail, 3 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before the first event at Jun 23, 1:56 PM MST, 4 hours 39 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 356 PM CDT FRI JUN 23 2006 .SHORT TERM... MODELS IN GOOD AGREEMENT IN NEAR TERM. CONVECTION BREAKING OUT IN EASTERN WYOMING AND ALONG THEATA E RIDGE FROM CENTRAL KS INTO CENTRAL NEBRASKA AND ALONG FRONTAL BOUNDARY JUST NORTH OF BORDER. TDS IN LOW TO MID 50S OVER WESTERN PORTIONS OF NEBRASKA. WAVE SEEN IN IR PUSHING INTO NORTHEAST WY. WITH FROPA TONIGHT HAVE LOWERED MINS AND MAX TEMPS SEVERAL DEGREES. UPSLOPE COMPONENT ON SSATURDAY COMBINED WITH NEXT WAVE OUT OF HUDSON BAY LOW TO PROVIDE ANOTHER ROUND OF CONVECTION MAINLY SOUTHWEST ZONES WITH MOISTURE BEING LIMITING FACTOR HAVE EXPANDED PRECIP GRIDS EAST AFTERNOON AND EARLY EVENING. SUNDAY NIGHT INTO MONDAY BOUNDARY HAS MOVED FURTHER SOUTH INTO KS AND HAVE LEFT DRY FOR NOW BUT LOWERED TEMPS SEVERAL DEGREES. .LONG TERM... GULF BLOCKED THROUGH EXTENDED BACKDOOR FRONT TUESDAY WEDNESDAY NOW WORKING WITH LIMITED MOISTURE HAVE REMOVED POPS FROM FORECAST SURFACE BOUNDARY PROGGED TO REMAIN ACROSS CENTRAL NEBRASKA THROUGH THE END OF THE PERIOD. HAVE INTRODUCED SLIGHT CHANCE ON THURSDAY. TEMPERATURES IN THE LOWER 80S WITH LOWS IN THE 50S. && .LBF WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH 549 UNTIL 10 PM CDT (9 PM MDT) WESTERN AND NORTH CENTRAL NEBRASKA. && POWER
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 347 PM CDT FRI JUN 23 2006 NEZ004>010-022>029-035>038-056>059-069>071-094-242100- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 347 PM CDT FRI JUN 23 2006 /247 PM MDT FRI JUN 23 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A GOOD CHANCE OF SEVERE THUNDERSTORMS ACROSS MUCH OF WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING AND INTO THE OVERNIGHT HOURS. A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE ACROSS THE STATE TONIGHT. AT THE SURFACE...SEVERAL BOUNDARIES...SEPARATING DIFFERENT TYPES OF AIR MASSES...WERE LOCATED ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. IN ADDITION...MODERATE MOISTURE IN THE ATMOSPHERE WILL BE PRESENT ACROSS THE AREA AS WELL. ALL OF THESE FACTORS WILL COMBINE TO PRODUCE SCATTERED THUNDERSTORMS ACROSS THE AREA THROUGH THE NIGHT. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AND DAMAGING WINDS MAINLY NORTH AND WEST OF A LINE FROM VALENTINE TO NORTH PLATTE TO OGALLALA THROUGH 10 PM CDT...THEN SOUTHEAST OF A LINE FROM VALENTINE TO OGALLALA THROUGH THE REMAINDER OF THE NIGHT. THE STORMS WILL ALSO HAVE THE POTENTIAL TO PRODUCE HEAVY RAIN AT TIMES ACROSS THE AREA. IN ADDITION...REMEMBER THAT LIGHTNING IS ASSOCIATED WITH ALL THUNDERSTORMS...AND IS MORE FREQUENT AND INTENSE WITH SEVERE THUNDERSTORMS. THIS WILL INDEED BE THE CASE THROUGH TONIGHT ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. AN ACTIVE WEATHER PATTERN WILL CONTINUE INTO THE WEEKEND. SEVERAL UPPER LEVEL LOW PRESSURE SYSTEMS WILL MOVE ACROSS THE AREA THROUGH SATURDAY NIGHT. THESE WILL COMBINE WITH FRONTAL BOUNDARIES ACROSS THE AREA TO PRODUCE SCATTERED THUNDERSTORMS. AT THIS TIME...THESE STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS ON SATURDAY. A DRIER WEATHER PATTERN IS EXPECTED TO TAKE SHAPE FOR THE FIRST OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) JWS
The Rapid City radar (KUDX), 156 km away, was scanning. The volume nearest the first event began at 01:37 UTC.
6 hail, 3 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Nebraska in 2006Every state in 2006This day in weather historyWarnings in Nebraska, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5510826, 5510824, 5510825, 5510827, 5510829, 5510830, 5510828, 5510831, 5510832.